# SDR F3LA2010071100464

- Difficulty date: July 6, 2010
- Submitted: July 11, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0894.  FLOOR PANEL 231KF HAS TWO EACH PUNCTURES.  REPAIRED FLOOR PANEL 231KF IAW A319 SRM 53-02-00 SOLUTION A.
